Jump to content




Photo
- - - - -

Benzos and lower back pain


  • Please log in to reply
3 replies to this topic

#1 MarkP

MarkP

    Member

  • Member
  • Pip
  • 92 posts

Posted 09 September 2010 - 02:42 AM

Finally took myself off temazepam 15mg (~1 year of 5 nights/week intermittent use). 2 weeks later, my lower back pain is gone (and thankfully, no other benzodiazepine withdrawal symptoms!).

Anyone else have a similar experience of muscle pain dissappearing once they withdrew from benzodiazepines?


#2 klingon001

klingon001

    Member

  • Member
  • Pip
  • 889 posts

Posted 09 September 2010 - 02:05 PM

...


Edited by klingon001, 12 April 2014 - 09:38 AM.


#3 netsavy006

netsavy006

    I'm Andy

  • Member
  • Pip
  • 2155 posts

Posted 09 September 2010 - 02:36 PM

I'm thankful to be on Lorazapam. Because sometimes I do have some muscle pain in the morning and the morning dose of Lorazapam helps so I don't have to take a pain killer or muscle relaxant. Lorazapam has been good to me.

- Andy -
Dx: Asperger's + Schizoaffective Disorder - Bipolar Type + Panic Disorder w/o Agoraphobia
Rx: Lithium 900mg + Xanax 0.5mg QID + Celexa 10mg + Clozaril 325mg + Propranolol 10mg TID + Centrum + Fish Oil


#4 gizmo

gizmo

    Tomorrow is always fresh, with no mistakes in it.

  • Member
  • Pip
  • 3826 posts

Posted 10 September 2010 - 04:04 AM

Sometimes when a migraine has stretched out for several days, I'll take a benzo. It doesn't relieve the pain, but helps me from getting all anxious about the pain.

I have constant pain in both knees, and benzos have never decreased/increased that pain. The knees are a whole other ball game.
Diagnosis: BP I with Psychotic Features, GAD, ADHD, Chronic Migraines, various physical stuff.
Meds Currently On: Depakote 2000 mg, Risperdal 8 mg, Latuda 80 mg, Prozac 60 mg, Vyvanse 70 mg, Propranolol 40 mg BID, Klonopin 2 mg BID PRN
Meds Sort-Of Mental Related: Lipitor 40 mg, Zofran 4 mg PRN, Fioricet PRN, Stadol PRN, Botox received on 8/16/13

I post on an iPhone, so please forgive grammatical errors or strange word inclusions. It's the auto correct!





The content of individual posts on this site are the sole work of their authors and do not necessarily reflect the opinions and/or policies of the Administrators, Moderators, or other Members of the Crazyboards community. Health related topics should not be used for the purpose of diagnosis or substituted for medical advice. It is your responsibility to research the accuracy, completeness, and usefulness of all opinions, services, and other information found on the site, and to consult with your professional health care provider as to whether the information can benefit you.